| Model Number |
30001009001310013 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was duplicated and attributed to a loose display cable on a connector of the led back light module.The display cable was reseated to resolve the report.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device's screen turned completely blank and was illegible.Complainant indicated that there was no patient involvement in the reported malfunction.